Right now and for over five years I’ve had bad lower back pain and insomnia! We tried Pregabalin before and it helped with pain but I got super dizzy! I just saw her and she told me she had never heard that complaint! She said it wasn’t dose dependent anyone know or have wisdom!

  1. I was on Robaxin for muscle spasms a while back. I had to stop taking it because it gave me hallucinations and made me feel like I was swimming through molasses. My doc at the time swore he NEVER heard of that before and I must have been making it up.

  2. early 80's USN Dr said take Ibuprofen - I tried it & was soon bouncing off walls/ditzy af. Told Dr & he scoffed - ff 5+ yrs & YUP - common side effect!

  3. I’m sorry I see that I put a discussion tag by accident! I meant it to be put under question thanx for posting! It’s getting really bad my wife and I are talking about getting a divorce because of my insomnia and a lot of other things please anyone with knowledge I need to figure this pregabalin thing out and my doctor is acting like a weird person!

  4. I also got super dizzy and woozy on pregabalin. Gave up bc i couldn't afford to take "4-6 weeks" off of work for my brain to get used to the medication.

  5. I know it's been two months, but my medicine leaflet says being dizzy is a very common side effect (affecting more than 10% people taking it), so your doctor seems to not know their stuff here...

Leave a Reply

Your email address will not be published. Required fields are marked *

Author: admin